Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Should I be worried?
    avatar
    MMN12345 posted:
    I am worried about my son-in-law. He's mid-30's; very high-strung; has moods that go from happy to angry. He's able to hide these feeling from his wife, but I'm around him enough to catch him getting very angry with the kids making me worried for the safety of these children. I've seen him talking to himself in an angry way; running around like a chicken with his head cut off. He smokes at least 2 packs of cigarettes a day and at least 7 cups of coffee. He speaks so fast that most of the time no one can understand him. Someone mentioned bi-polar!! Any thoughts?
    Reply
     
    avatar
    lexismom11 responded:
    The best thing to do is to try to convince him to see a doctor. This way he can be properly evaluated for Bipolar or any other illness he may be suffering from. He can get a referral from his primary care doctor. Good luck.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.